# SDR GTIA020834

- Difficulty date: July 29, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49392
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 9008D092
- Part serial: Y16670A
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 706 - LGA - AFTER TAKEOFF OVER MILE AREA LT GENERATOR FAULT FEEDER AND GEN BUS AND X-TIE LIGHT CAME ON, QRH FOLLOWED.  FOUND LEFT GENERATOR BAD.  ON GENERATOR T5 TO T6 READ .5 OHMS WHICH FAIL GENERATOR.  REMOVED AND REPLACED LEFT POWER RELAY FOR PRECAUTIONARY.  REF ITEM 43556-1 FOR LEFT GEN REPLACEMENT IAW MD80 MM 24-20-00.  (M)
